Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  On primitive for the GAP-integral
 
 
Title: On primitive for the GAP-integral
Author: Ganguly, D. K.
Mukherjee, Ranu
Appeared in: Mathematica Slovaca
Paging: Volume 61 (2011) nr. 4 pages 665-673
Year: 2011
Contents:
Publisher: SP Versita, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands